# SDR DALA2025021301124

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 86,773 hours, 11,373 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pressure Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 ALL DOORS HAVE FLASHING CABIN PRESSURE LIGHTS BOTH OUTFLOWS OPEN, DOOR 2L SHOWING OPEN. CORRECTIVE ACTION: R/R PRESSURE SWITCH P/N: 20793-41BC PER A330 AMM 52-71. OK FOR SERVICE. (6838630)
